|
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2008, Number 2, Pages 92–105
(Mi basm22)
|
|
|
|
Research articles
Resolvability of some special algebras with topologies
Liubomir Chiriac Department of Mathematics, Tiraspol State University
Abstract:
Let G be an infinite InP-n-groupoid. We construct a disjoint family {Bμ:μ∈M} of non-empty subsets of G such that the sets {Bμ} are dense in all Choban's totally bounded topologies on G, |M|=|G|, G=⋃{Bμ:μ∈M} and ⋃nk=1Δφω(Kk−1,G∖Bμ,Kn−k)≠G for all μ∈M and every finite subsets K of G. In particular, we continue the line of research from [6, 9].
Keywords and phrases:
Resolvability, InP-n-groupoid, bounded topology.
Received: 25.04.2008
Citation:
Liubomir Chiriac, “Resolvability of some special algebras with topologies”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 92–105
Linking options:
https://www.mathnet.ru/eng/basm22 https://www.mathnet.ru/eng/basm/y2008/i2/p92
|
Statistics & downloads: |
Abstract page: | 303 | Full-text PDF : | 64 | References: | 34 | First page: | 2 |
|